# SDR CALA2021120602247

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5347556521200
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT IB TORSION BOX COVER SHEET HAS CORROSION AROUND TIE DO WN FITTINGS PER NR9294383/22383 GEN BY V052030. RMVD AFT CARGO PIT INBD TORSION BOX COVER SHEET AND INSTALLED NE W TORSION BOX COVER SHEET IAW SRM 53-41-49-283-004. APPLIED TOP COAT IAW SRM 51-75-12 BY MECH V913406 INSP BY N078339
